# SDR YGJR2018111200001

- Difficulty date: June 27, 2018
- Submitted: November 13, 2018
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N547BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 6085
- Aircraft time: 568 hours, 386 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bolt
- Condition: Missing
- Location: Anti-Ice Valve
- Part time: 568 hours, 386 cycles
- Component: Anti-Ice Valve
- Component part number: 5399003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COWL ANTI-ICE VALVE SECURED WITH ONLY 1 BOLT. 3 BOLTS MISSING. FOUND 1 OF THE 3 MISSING BOLTS LAYING ACROSS A LOWER BRACKET. THE VALVE WAS ORIGINAL FROM THE FACTORY AND WAS NOT CHANGED OR REMOVED SINCE THE AIRCRAFT WAS NEW.
